advertisement
Question
Posted by: Merle Butler | 2010-03-13

high blood pressure

i have been taking simply slim and after experiencing dinziness for a 10 days went to my GP he told me that my blood pressure was very high. will this correct itself now that i have stopped taking simply slim ? or will i need medication to correct my blood pressure? i did not tell my doctor i was taking SS as only when i chatted to a friend did she tell me that it''s a side effect of SS.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Merle
I am so sorry that Simply Slim was sold in SA and that so many individuals developed such serious side-effects. Did the gp not advise you on how to lower your bp? or prescribe any medication? If not, you will have to consult him again and discuss the possible cause, namely the Simply Slim, because he will have to check if your bp is still high, or if it has returned to normal after stopping the slimming product. Also discuss what treatment he would recommend. From a dietary point of view you can use the DASH Diet to help lower bp. Click on 'Diet' at the top of this page and then on 'Food as medicine' and 'Hypertension' and read about the DASH Diet which was developed in the USA to lower bp. This diet is low in fat and sodium which will respectively assist with weightloss and lower your bp and cholesterol.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: DietDoc | 2010-03-14

Dear Merle
I am so sorry that Simply Slim was sold in SA and that so many individuals developed such serious side-effects. Did the gp not advise you on how to lower your bp? or prescribe any medication? If not, you will have to consult him again and discuss the possible cause, namely the Simply Slim, because he will have to check if your bp is still high, or if it has returned to normal after stopping the slimming product. Also discuss what treatment he would recommend. From a dietary point of view you can use the DASH Diet to help lower bp. Click on 'Diet' at the top of this page and then on 'Food as medicine' and 'Hypertension' and read about the DASH Diet which was developed in the USA to lower bp. This diet is low in fat and sodium which will respectively assist with weightloss and lower your bp and cholesterol.
Best regards
DietDoc

Reply to DietDoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement